# SDR UIEA2011111500652

- Difficulty date: November 8, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 51,716 hours, 7,726 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INBD AILERON DAMAGED IN UPPER SURFACE.   LT INBD AILERON REMOVED IAW AMM 27-11-01.  REPAIRED THE DAMAGED AREA REF TO SRM 51-70-11.   INSTALL LT INBD AILERON AFTER REPAIR REF AMM 27-11-01.  ADJUSTED AND OPS TESTED IAW AMM 27-11-00, TESTED OK.
